# SDR UIEA2018100802198

- Difficulty date: October 5, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,657 hours, 16,352 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

YELLOW " WXR DSPY" MESSAGE DISPLAYED ON CAPT'S EHSI NUMEROUS TIMES, BUT INTERMITTENTLY. PERFORMED TEST OF WEATHER RADAR SYSTEM IAW AMM 34-43-00, OPS TEST GOOD AT THIS TIME.
